# SDR SWAA2021031755570

- Difficulty date: February 18, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 46,096 hours, 27,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seat
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS FOUND ON COCKPIT FLOOR AT STA 259 APPROX. LBL 11.20. / INSTALLED ALL RIVETS AND HI-LOCS COMMON TO THE REPAIR PER SRM 51-40-02 AND AE #1-A53-33179. REMOVED AND REPLACED 2ND OBSERVERS SEAT IAW AMM 25-11-02. SEE SUB TASKS FOR INDIVIDUAL SIGN OFFS.
